Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 244, NWS Boston/Norton, MA

September 26, 2015

NWS Boston/Norton, MA issued this small craft advisory at Sep 26, 2015, 10:41 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2015, 10:41 AM EDT (14:41 UTC)
Expired
Sep 26, 2015, 9:45 PM EDT
In force
11 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WHUS71 KBOX 261441
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1041 AM EDT SAT SEP 26 2015

ANZ250-262200-
/O.NEW.KBOX.SC.Y.0244.150926T1441Z-150926T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1041 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ237-262200-
/O.EXA.KBOX.SC.Y.0242.000000T0000Z-150926T2200Z/
BLOCK ISLAND SOUND-
1041 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-262245-
/O.CON.KBOX.SC.Y.0242.000000T0000Z-150927T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1041 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>235-262200-
/O.CON.KBOX.SC.Y.0242.000000T0000Z-150926T2200Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
1041 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-262245-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-150928T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1041 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
655 
WHUS71 KBOX 262038
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
438 PM EDT SAT SEP 26 2015

ANZ232>234-262145-
/O.CAN.KBOX.SC.Y.0242.000000T0000Z-150926T2200Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
438 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ250-270300-
/O.EXT.KBOX.SC.Y.0244.000000T0000Z-150927T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
438 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-270445-
/O.EXT.KBOX.SC.Y.0242.000000T0000Z-150927T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
438 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-270445-
/O.EXT.KBOX.SC.Y.0243.000000T0000Z-150928T1000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
438 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-270300-
/O.EXT.KBOX.SC.Y.0242.000000T0000Z-150927T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
438 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
310 
WHUS71 KBOX 270145
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
945 PM EDT SAT SEP 26 2015

ANZ235-237-270245-
/O.CAN.KBOX.SC.Y.0242.000000T0000Z-150927T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
945 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

$$

ANZ250-270245-
/O.CAN.KBOX.SC.Y.0244.000000T0000Z-150927T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
945 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

$$

ANZ254-255-270945-
/O.CON.KBOX.SC.Y.0242.000000T0000Z-150927T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
945 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 5 TO 10 KT WITH GUSTS UP TO 20 KT. 
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-270945-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-150928T1000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
945 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS 5 TO 10 KT WITH GUSTS UP TO 20 KT. 
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 7:01 AM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 26, 7:01 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
701 AM EDT SAT SEP 26 2015

.SYNOPSIS...

HIGH PRESSURE WILL KEEP THE WEATHER DRY WITH COOL NIGHTS AND MILD
DAYS THROUGH SUNDAY. IT WILL TURN MILDER MONDAY AND TUESDAY WITH
A FEW SPOT SHOWERS POSSIBLE...BUT A SOAKING RAIN IS NOT EXPECTED
AND THE MAJORITY OF THE TIME WILL FEATURE DRY WEATHER. COOLER
WEATHER FOLLOWS BY THE SECOND HALF OF NEXT WEEK...BUT ITS
UNCERTAIN IF LOW PRESSURE WILL TRACK FAR ENOUGH NORTH TO BRING US
ANY RAIN.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

655 AM UPDATE...

JUST SOME THIN HIGH CLOUDINESS ACROSS THE REGION EARLY THIS
MORNING. STILL EXPECT MOSTLY SUNNY SKIES AS THESE CLOUDS ARE QUITE
THIN AND WILL TEND TO PUSH SOUTH LATER THIS MORNING AND AFTERNOON.

HIGH PRESSURE BUILDING SE OUT OF CANADA INTO THE GULF OF MAINE.
PERSISTENT E-FLOW UP AGAINST THE UPPER-LOW OVER THE SE CONUS
GRADUALLY DIMINISHES DURING THE DAY. DRIER AIR PUSHING ACROSS THE
REGION ALONG WITH ACCOMPANYING SUBSIDENCE...PERHAPS SOME DIURNAL
CUMULUS TO THE W ESPECIALLY ALONG THE SPINES OF HIGHER TERRAIN...
HIGH TEMPS WILL RANGE FROM THE LOWER 60S ALONG THE EASTERN MA
COAST WITH NORTHEAST ONSHORE FLOW...TO AROUND 70 IN THE LOWER
CONNECTICUT RIVER VALLEY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...

TONIGHT...

CONTINUED HIGH PRESSURE ACCOMPANIED WITH DRY AIR AND SUBSIDENCE
PARKED RIGHT ACROSS THE REGION. MOSTLY CLEAR CONDITIONS WITH LIGHT
TO CALM WINDS. RADIATIONAL COOLING PROCEEDING. TEMPERATURES OVER-
NIGHT LIKELY TO BE WELL-BELOW NORMAL. LEANING THE LOW-END OF
GUIDANCE HAVE LOWS AROUND THE UPPER-30S TO LOW-40S. SOME LOCATIONS
MAY REACH 36-DEGREES REQUIRING FROST ADVISORIES. THINKING SUCH
OUTCOMES WILL BE ISOLATED ACROSS N/W-PORTIONS OF MASSACHUSETTS...
WILL HOLD OFF ON FROST HEADLINES AND ALLOW LATER-SHIFTS TO EVALUATE.
PATCHY DENSE FOG ACROSS A MAJORITY OF THE REGION.

SUNDAY...

HIGH PRESSURE PUSHES OFF TO THE E ALLOWING RETURN S-FLOW AND THE
ENCROACHMENT OF CLOUDS ACROSS THE REGION LATE. PRIOR TO SHOULD SEE
A FAIR AMOUNT OF SUNSHINE ALLOWING FOR HIGHS TO WARM INTO THE
UPPER-60S TO LOW-70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

HIGHLIGHTS...

* MILDER MON/TUE WITH A FEW SHOWERS POSSIBLE BUT FAR FROM A WASHOUT
* A BIT COOLER WED AND ESPECIALLY BY THU/FRI
* UNCERTAIN IF LOW PRESSURE TRACKS FAR ENOUGH NORTH FOR ANY RAIN
  LATE NEXT WEEK

DETAILS...

SUNDAY NIGHT...

HIGH PRESSURE MOVING OFF THE COAST WILL RESULT IN A MILDER SOUTH TO
SOUTHEAST FLOW OF AIR ACROSS THE REGION.  MODEL CROSS SECTIONS
INDICATE POTENTIAL FOR LOW CLOUDS AND AREAS OF FOG TO DEVELOP
LATE...AS LOW LEVEL MOISTURE INCREASES FROM SOUTH TO NORTH
OVERNIGHT. LOW TEMPS WILL MAINLY BE IN THE 50S.

MONDAY...

WEAK COASTAL LOW PRESSURE WILL PASS SOUTH OF THE REGION ON MONDAY.
DESPITE THE AGGRESSIVE GGEM AND ITS SOAKING RAINFALL...ITS NOT
SUPPORTED BY ANY OTHER GUIDANCE.  IN FACT...UPPER LEVEL FLOW AND
LACK OF BAROCLINICITY WILL LIKELY RESULT IN LITTLE IF ANY
PRECIPITATION.  MAY SEE A SPOT SHOWER OR TWO AS A RESULT OF
MOIST SOUTHEAST FLOW...BUT BY NO MEANS A WASHOUT AND MOST OF THE DAY
PROBABLY END UP DRY.  HIGH TEMPS WILL LIKELY RECOVER WELL INTO THE
70S AS WARMER AIR ALOFT CIRCULATES AROUND DEPARTING HIGH PRESSURE.

MONDAY NIGHT AND TUESDAY...

A COLD FRONT WILL APPROACH SOUTHERN NEW ENGLAND MONDAY NIGHT AND
TUESDAY.  LOW CLOUDS AND AREAS OF FOG WILL LIKELY RE-DEVELOP MONDAY
NIGHT AS LOW TEMPS ONLY FALL INTO THE UPPER 50S AND LOWER 60S.
HIGH TEMPS ON TUE SHOULD RISE WELL INTO THE 70S...TO PERHAPS AROUND
80 DEPENDING ON THE AMOUNT OF SUNSHINE.  THE FRONT MAY RESULT IN A
FEW SPOT SHOWERS MON NIGHT/TUE...BUT APPEARS DYNAMICS/FORCING IS
LACKING SO PROBABLY NOT MUCH MORE THAN THAT.  MAJORITY OF THE PERIOD
WILL LIKELY BE DRY.

WEDNESDAY THROUGH FRIDAY...

HIGH PRESSURE BUILDS OVER EASTERN CANADA AS A FEW WAVES OF LOW
PRESSURE DEVELOP OFF THE SOUTHEAST AND MID ATLANTIC COAST.  THE
RESULT WILL BE A COOLER NORTHEAST FLOW OF AIR ACROSS OUR
REGION...ESPECIALLY BY THU AND FRI WHEN HIGH TEMPS WILL
LIKELY BE HELD IN THE UPPER 50S AND 60S.

THE BIGGEST UNCERTAINTY IS DO ANY OF THESE WAVES OF LOW PRESSURE
TRACK FAR ENOUGH NORTH TO BRING US A PERIOD OR TWO OF WET WEATHER.
CONFIDENCE IS QUITE LOW GIVEN THIS IS 5 TO 7 DAYS IN THE FUTURE.
FOR WHAT ITS WORTH...MOST OF THE 00Z OPERATIONAL MODEL RUNS KEEP US
DRY.  HOWEVER...WE WILL SAY THAT THE UPPER PATTERN DOES APPEAR TO
BECOME MORE AMPLIFIED THEN IN RECENT WEEKS.  IN FACT...A FEW OF THE
ENSEMBLES DO SHOW A PERIOD OF TWO OF WET WEATHER.  ITS TOO EARLY TO
LOCK IN ANY SOLUTIONS AND IT VERY WELL MAY STAY DRY...BUT PERHAPS
SOMEWHAT OF A BETTER CHANCE OF SOME RAIN THEN WE HAVE HAD OF LATE.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

NEAR TERM /THROUGH SUNDAY/...HIGH CONFIDENCE.

VFR. OVERNIGHT MVFR-LIFR FOG AT TYPICALLY PRONE LOW-LYING TERMINALS.
NE-WINDS GUSTING UP AROUND 15 KTS TODAY BECOMING LIGHT AND CALM
OVERNIGHT PRIOR TO VEERING SE INTO SUNDAY.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...

SUNDAY NIGHT THROUGH TUESDAY...MODERATE CONFIDENCE.  PERIODS OF
MVFR-IFR CONDITIONS MAY AFFECT SOME TERMINALS IN LOW CLOUDS/FOG
PATCHES...MAINLY IN THE OVERNIGHT TO MID MORNING HOURS.  PLENTY OF
TIMES OF VFR CONDITIONS MAY ALSO BE MIXED IN ESPECIALLY DURING THE
AFTERNOONS.

WEDNESDAY...LOW CONFIDENCE BUT WILL FAVOR MAINLY VFR FOR NOW.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

NEAR TERM /THROUGH SUNDAY/...HIGH CONFIDENCE.

655 AM UPDATE...

ONLY CHANGE WAS TO ADD NANTUCKET SOUND...MARTHAS VINEYARD
...BUZZARDS BAY AND RHODE ISLAND SOUND TO A SMALL CRAFT ADVISORY
LATER THIS MORNING INTO THE AFTERNOON. SOUNDINGS SHOW NORTHEAST
WIND GUSTS OF 20 TO 25 KNOTS DEVELOPING. ALTHOUGH ITS
MARGINAL...GIVEN ITS THE WEEKEND AND STILL A FAIR AMOUNT OF
RECREATIONAL BOATERS OUT THERE FELT IT WAS WORTH A HEADLINE.

NE-FLOW GUSTING BETWEEN 20 AND 25 KTS TODAY OVER THE SOUTHERN
WATERS SLACKENS TONIGHT. SEAS INITIALLY 4-6 FEET DIMINISH INTO
SUNDAY ACROSS THE S/SE- WATERS. SMALL-CRAFT ADVISORIES FOR THE S
/SE- WATERS CONTINUE DROPPING OFF EARLY SUNDAY MORNING EXCEPT FOR
ANZ256 S OF BLOCK ISLAND.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...

SUNDAY NIGHT THROUGH TUESDAY...MODERATE TO HIGH CONFIDENCE.
SOUTHWEST SWELL FROM OFFSHORE LOW PRESSURE SYSTEM WILL LIKELY BUILD
SEAS TO SMALL CRAFT ADVISORY LEVELS LATE SUN NIGHT THROUGH TUE
ACROSS THE OUTER-WATERS.  HIGHEST SEAS EXPECTED ACROSS THE SOUTHERN
WATERS.  AREAS OF FOG MAY ALSO AFFECT THE WATERS DURING THE
OVERNIGHT AND EARLY MORNING HOURS.

TUESDAY NIGHT AND WEDNESDAY...MODERATE TO HIGH CONFIDENCE.  HIGH
PRESSURE WILL BUILD IN ACROSS EASTERN CANADA/NORTHERN NEW ENGLAND AND
A FEW WAVES OF LOW PRESSURE WILL LIKELY BE TO THE SOUTH.  THIS WILL
GENERATE NORTHEAST WIND GUSTS OF 20 TO 25 KNOTS AND SMALL CRAFT SEAS
ACROSS THE OUTER-WATERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS
     EVENING FOR ANZ232>235.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR ANZ254-255.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR ANZ256.

&&

SYNOPSIS...SIPPRELL/FRANK
NEAR TERM...FRANK/SIPPRELL
SHORT TERM...SIPPRELL
LONG TERM...FRANK
AVIATION...SIPPRELL/FRANK
MARINE...FRANK/SIPPRELL
Hazardous weather outlook, Sep 26, 3:07 AM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
307 AM EDT SAT SEP 26 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-270715-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
307 AM EDT SAT SEP 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-270715-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
307 AM EDT SAT SEP 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.